# SDR WX0A2015081672801

- Difficulty date: August 11, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 56,252 hours, 32,001 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALL PRIMARY PITCH TRIM FAILED ON DEPARTURE.  AFTER COMPLETION OF QRH PRIMARY PITCH, TRIM OPERATES NORMAL.  THIS LOG TRANSFERRED TO LOG 578598.  SEE LOG PAGE 578598 FOR CORRECTIVE ACTION.
